# SDR P2EA2002V0019

- Difficulty date: February 15, 2002
- Submitted: April 8, 2002
- Operation: Air carrier
- Aircraft: N239TA
- Make and model: Boeing 737-25A
- Aircraft serial: 23789
- Aircraft time: 36,855 hours, 32,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Component: Fore Flap, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

-During Q1+Q2 inspection.-RH WING FORE FLAP AT WSL 479 LOWER SURFACE WITH SEVERAL GOUGES.-R-H wing Fore flap repaired IAW SRM 57-40-4, Fig 1.Note: See Aeroman W/O No. 2002-90/1, VAM100 No.0160, SDA No. 239SDA009.
